# SDR GLBA97034

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Departed Acft
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LAF - RIGHT ENGINE INBOARD COWLING DETACHED FROM AIRCRAFT WHILE ON APPROACH.  MAINTENANCE REPLACED COWLING.  (M)
